Metrics

From
Recurrent Pleomorphic Adenoma: a Case Report by Laliytha Kumar Bijai, Philips Mathew, Maria Rajathi and Ravi David Austin International Journal of Dental Sciences and Research. 2014, 2(4), 92-94 doi:10.12691/ijdsr-2-4-5
Views
14105
Html 13733
Abstract 372
25 July 2014 (publication date) through 22 July 2019 *
15.84 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5770
PDF2234
Epub547
XML608
PPT732
Figures1463
Tables186
Export: 1431
RIS479
BibTex484
Endnote468
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com